# SDR ABXA050149

- Difficulty date: June 1, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,074 hours, 61,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991224617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD SPAR STUB (HORIZONTAL WEB) AT FS 1039 APPROX LONGERON 15 LEFT CRACKED ON BOTTOM COMING FROM INBOARD FORWARD BOLT HOLE.  STOP DRILLED/REPAIRED IAW DC-9 SRM 53-01.
